# SDR RAIA00111006

- Difficulty date: November 3, 2001
- Submitted: November 11, 2001
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 11,928 hours, 13,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6047051
- Part serial: 0261
- Condition: Inoperative
- Part time: 13,626 hours, 14,182 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

7003-STL-DURING PRE-FLIGHT INSPECTION FOUND EMERGENCY LIGHTS OUT AT SEAT 9A. MAINTENANCE REMOVED AND REPLACED THE #3 EMERGENCY LIGHT POWER SUPPLY.
